# SDR 97ZZZX3203

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527FB
- Make and model: Hughes 500N
- Aircraft serial: LN007
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 369H6512501
- Condition: Failed
- Location: Copilot
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BELT LOOSENS DURING FLIGHT.  DOES NOT HOLD WHEN TIGHTENED.
